Vol. 43, No. 3, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Residual properties of free groups

Stephen James Pride

Vol. 43 (1972), No. 3, 725–733
Abstract

In this paper the following theorem is proved: if π is an infinite set of primes and n is an odd integer greater than one, then free groups are residually {PSL(n,p);p π}. As a by-product of the proof new generators of SL(n,p) are obtained for nearly all primes p.

Mathematical Subject Classification 2000
Primary: 20E05
Milestones
Received: 23 September 1971
Published: 1 December 1972
Authors
Stephen James Pride